# SDR SWAA062869

- Difficulty date: August 6, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 70,725 hours, 68,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EEPLS LIGHT INOP AT ROW 17 ABC.  REMOVED AND REPLACED EEPLS LIGHT BULB PER MM.
